# SDR DL76G021019

- Difficulty date: August 31, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 5,689 hours, 986 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL140 AND 340 KNOTS THE FLAP IND MOVED TO 1/2 WITH ROLL MOTION L/E FLAP CAUTION LIGHT/EICAS MSG L/E FLAP ASYMMETRY MSG AS A/C SLOWED TO 250 KNOTS THE FLAP IN CYCLED UP AND BACK 1/2 4 TIMES/C PER FIM 27-81-00 FIG 107.  FOUND FAULT AT PSEU 276 THEN PSEU BLANKED.  FOUND PSEU LOOSE IN RACK.  REMOVED AND REPLACED PSEU AND ALL OPS OK.
